# SDR DL72S981573

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Repaired
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE COVE SKIN WAS FOUND CRACKED 31 FROM IB END OF FLAP.  THE SKIN WAS REPAIRED PER 727 MM 57-52-0, FIG 809, BY      REMOVING THE DAMAGE AND INSTALLING A DOUBLER AND FILLER.
